# SDR TSAA9553154

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1064
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION BULGE AT S20L LAP JOINT AND BS 1064.  OPENED LAP JOINT, REMOVED CORROSION AND CLOSED PER SRM 51-10-6.  AIRCRAFT RETURNED TO SERVICE.  (M)
